Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Delayed periods, nausea, appetite loss, spotting, brownish orange discharge, lower abdomen cramps. Possibility of pregnancy, bladder infection?

hey i may be pregnant im a little over a week late for my period. iv been feeling naucious lack of appetite . a few days ago i wiped and saw a few spots of blood and today i saw this watered down brownish orang liquid thats not period blood and i dont know what it means im also having cramping in my lower abdomen i also think i may have a bladder infection
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, pregnancy is very unlikely because this is not the sign of conception you have to wait for some time to rule out the obvious possibility of pregnancy, neither this could be bladder infection, these are the nonspecific symptoms and nothing to worry about this, every thing will be fine soon, hope this information helps you have nice day.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor